CureZone   Log On   Join
Re: Repost/please help
 
Dr. Lam Views: 1,662
Published: 12 years ago
 
This is a reply to # 1,699,194

Re: Repost/please help


your situation is complex. the oily skin is likely to be an estrogenic / testosterone effect triggered by vitex. there are many other issues involved still. it is not possible to tell you whether you are on the right track or not, as there are many others quesitons unanswered in the totality of the picture. I hope you seek professional help and get it sorted out and the roller coaster ride in symptoms will likely continue for some time.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

1.344 sec, (1)